# SDR SWAA2021040154688

- Difficulty date: February 21, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SKIN SLAT 5 LOCATED ON SLAT STATION 85.19 AT RT WING / PERFORMED PERMANENT REPAIR ON SLAT 5 LOCATED ON STATION 85.19 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 AND MATERIAL USED 7075-T6-071 ; 7075T6-063 PO #2021 103704; 2020 203089
